# SDR FOTR2102212508

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Elevator
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB T/E IS DISBONDED.  REMOVED DAMAGED AREA DIM 6.5" X 6.5"  IAW SRM 51-40-20, PAGE 12-14, PARA 7.  FABRICATED REPAIR FILLER 6.5" X 6.5" AND DOUBLER DIM 10.5" X 6.5" USING 2024T3 PO 9003621 IAW SRM 51-40-20, PAGE 14-16, PARA 8 AND SRM 55-20-2, PAGE 1 FIG 1.  BONDED REPAIR PARTS IAW SRM 51-40-20, PAGE 42-62, PARA 14-21.  WEIGHT OF TAB POST REPAIR IS 10.5 LBS ABD IS WITHIN LIMITS IAW 51-80-9, PAGE 10, FIG 2.
